I found out I have Acid Reflux of which I am taking Lansprasol tablets. Just under my breast at my rib cage this part of my stomach is very swollen! It is now becoming a problem because when I sit down there is this roll of fat that I never had before. Can GERD cause swelling like this or could there be another thing wrong somewhere.
I was looking up this symptom because right now my dr and the ER doc I just saw today can't figure out why I have stomach "bloating" .I am at my witts end and am having anxiety attacks about it and just have to sit and wait til monday and see my own doc again, then gastroentologist etc. I went to see my doc wed because of the bloating and was told my bowels were backed up. Went to the ER today because I threw up and felt dizzy. (haven't eaten much because of the bloating ) They took xrays and said I'm not backed up, and are treating me for gastritis. Put me on prilosec and benefiber.
what meds are helping you and what diet? I am so uncomfortable.
Hi...my dr put me on miralax......and I take medimucile (sp)........if I forget to take my meds for gerd ....I begin to bloat....but I did notice it does corrolate with when I am not moving my bowels.....
Make sure u r not wearing clothes that r too tight.....
As far as diet, see the Health Pages for the page on foods to avoid and foods that are safe......keep a journal to see what foods affect u....everyone is diff and all the foods on either list may not be accurate for u.
But deff stay away from dairy later in the day....and of course nething that upsets u.
my stomach is swollen and i have a pulse on my right side just below my belly button.my doc said i was constipated even though im taking 20 to 30 mg of bisocodol tabs everyday.and i am going to loo everyday.any other suggestions what it could be
Hi...u r on a laxitive so mayb u have some bloating and even tho u r going everyday that does not mean u have emptied out....I would suggest u go to the GI Dr and see if there is a way for u to cleanse with the Drs guidence.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.